MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE GLENOID, PEGGED ALPHA, SMALL; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE GLENOID, PEGGED ALPHA, SMALL; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 314-02-02
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: 2906382 300-01-11 - equinoxe, humeral stem primary, press fit 11mm 2817355 300-10-45 - equinoxe replicator plate 4.5mm o/s 2762404 300-20-02 - equinox square torque define screw drive kit 2836834 300-20-02 - equinox square torque define screw drive kit 2159816 310-02-44 - equinoxe, humeral head tall, 44mm (alpha) the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that this patient's atsa (anatomic total shoulder arthroplasty) was revised to a rtsa (reverse total shoulder arthroplasty) approximately 11 years 6 months post initial operation.The photos provided show signs of wear.Patient was last known to be in stable condition following the event.No further information available.

Brand Name
EQUINOXE GLENOID, PEGGED ALPHA, SMALL
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key22945884
Report Number1038671-2025-02865
Device Sequence Number9783518
Product Code HSD
UDI-Device Identifier10885862084477
UDI-Public10885862084477
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2017
Device Catalogue Number314-02-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/02/2025
Date Device Manufactured07/31/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient SexMale